American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 114 found      Go to page: 1 2 3 4

[1] Paul Norbury. Quantum curves and topological recursion. Proceedings of Symposia in Pure Mathematics 93 41-65.
Book volume table of contents   
View Article: PDF

[2] J. Harnad. Weighted Hurwitz numbers and hypergeometric $\tau$-functions: an overview. Proceedings of Symposia in Pure Mathematics 93 289-333.
Book volume table of contents
View Article: PDF

[3] Bruce Reznick and Neriman Tokcan. Binary forms with three different relative ranks. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Ruled surfaces and projection theory. University Lecture Series 64 (2016) 161-193.
Book volume table of contents
View Article: PDF

[5] Polynomial partitioning. University Lecture Series 64 (2016) 113-135.
Book volume table of contents
View Article: PDF

[6] Larry Guth. Polynomial Methods in Combinatorics. University Lecture Series 64 (2016) MR MR3495952.
Book volume table of contents

[7] An incidence bound for lines in three dimensions. University Lecture Series 64 (2016) 151-159.
Book volume table of contents
View Article: PDF

[8] Incidence geometry. University Lecture Series 64 (2016) 63-84.
Book volume table of contents
View Article: PDF

[9] Combinatorial structure, algebraic structure, and geometric structure. University Lecture Series 64 (2016) 137-150.
Book volume table of contents
View Article: PDF

[10] Why polynomials?. University Lecture Series 64 (2016) 19-35.
Book volume table of contents
View Article: PDF

[11] Introduction. University Lecture Series 64 (2016) 1-7.
Book volume table of contents
View Article: PDF

[12] Fundamental examples of the polynomial method. University Lecture Series 64 (2016) 9-18.
Book volume table of contents
View Article: PDF

[13] Harmonic analysis and the Kakeya problem. University Lecture Series 64 (2016) 207-248.
Book volume table of contents
View Article: PDF

[14] The polynomial method in differential geometry. University Lecture Series 64 (2016) 195-205.
Book volume table of contents
View Article: PDF

[15] On polynomials and linear algebra in combinatorics. University Lecture Series 64 (2016) 51-53.
Book volume table of contents
View Article: PDF

[16] Partial symmetries. University Lecture Series 64 (2016) 99-112.
Book volume table of contents
View Article: PDF

[17] The polynomial method in number theory. University Lecture Series 64 (2016) 249-268.
Book volume table of contents
View Article: PDF

[18] The polynomial method in error-correcting codes. University Lecture Series 64 (2016) 37-49.
Book volume table of contents
View Article: PDF

[19] The Bezout theorem. University Lecture Series 64 (2016) 55-61.
Book volume table of contents
View Article: PDF

[20] Incidence geometry in three dimensions. University Lecture Series 64 (2016) 85-98.
Book volume table of contents
View Article: PDF

[21] Paul Johnson. Double Hurwitz numbers via the infinite wedge. Trans. Amer. Math. Soc. 367 (2015) 6415-6440.
Abstract, references, and article information   
View Article: PDF

[22] Kaitlyn Phillipson and J. Maurice Rojas. Fewnomial systems with many roots, and an Adelic Tau Conjecture. Contemporary Mathematics 605 (2013) 45-71.
Book volume table of contents
View Article: PDF

[23] Kevin Purbhoo. Wronskians, cyclic group actions, and ribbon tableaux. Trans. Amer. Math. Soc. 365 (2013) 1977-2030.
Abstract, references, and article information   
View Article: PDF

[24] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[25] Paul Johnson. Hurwitz numbers, ribbon graphs, and tropicalization. Contemporary Mathematics 580 (2012) 55-72.
Book volume table of contents   
View Article: PDF

[26] Florian Block. Counting algebraic curves with tropical geometry. Contemporary Mathematics 580 (2012) 41-54.
Book volume table of contents   
View Article: PDF

[27] Satoru Fukasawa, Masaaki Homma and Seon Jeong Kim. Rational curves with many rational points over a finite field. Contemporary Mathematics 574 (2012) 37-48.
Book volume table of contents   
View Article: PDF

[28] Frank Sottile. Beyond the Shapiro Conjecture for the Grassmannian. University Lecture Series 57 (2011) 161-172.
Book volume table of contents
View Article: PDF

[29] Frank Sottile. The Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 121-131.
Book volume table of contents
View Article: PDF

[30] Frank Sottile. Proof of the Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 147-159.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 114 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia